Some structural properties of the transmuted Lindley distribution with application to women's anxiety data

Khan, M, King, R and Hudson, I 2018, 'Some structural properties of the transmuted Lindley distribution with application to women's anxiety data', Journal of Probability and Statistical Science, vol. 16, no. 1, pp. 69-80.


Document type: Journal Article
Collection: Journal Articles

Title Some structural properties of the transmuted Lindley distribution with application to women's anxiety data
Author(s) Khan, M
King, R
Hudson, I
Year 2018
Journal name Journal of Probability and Statistical Science
Volume number 16
Issue number 1
Start page 69
End page 80
Total pages 12
Publisher Susan Rivers' Cultural Institute
Abstract This paper presents some characterizations of the transmuted Lindley distribution for modelling survival data. The transmuted Lindley distribution can be obtained by using quadratic rank transmutation map technique. We obtain the analytic shapes of the density and hazard functions. Some structural properties of the transmuted Lindley distribution are discussed. The method of maximum likelihood is used for estimating the model parameters. We illustrate the use of this model with an application to women's anxiety data.
Subject Statistical Theory
Stochastic Analysis and Modelling
Keyword(s) maximum likelihood estimation
moment estimation
reliability functions
Copyright notice © 2018 Susan Rivers Cultural Institute, Hsinchu City, Taiwan, Republic of China.
ISSN 1726-3328
Versions
Version Filter Type
Access Statistics: 4 Abstract Views  -  Detailed Statistics
Created: Wed, 17 Jul 2019, 14:30:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us